# SDR 2010F00064

- Difficulty date: February 22, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16402
- Make and model: Boeing 747-45E
- Aircraft serial: 27063
- Aircraft time: 79,078 hours, 11,902 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Power Cable
- Part number: BMS1335T1C1G6
- Condition: Broken
- Location: Hyd System
- Part time: 79,078 hours, 11,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELECTRICAL POWER FEEDER CABLE OF NR 4 HYD AUX PUMP IN THE MEC WAS BROKEN, THE MAIN DECK FLOOR BEAM NEXT TO THE BROKEN CABLE WAS DISCOLORED AND HEAT DAMAGED.  PERFORMED INSPECTION AND STRUCTURE REPAIR TO MAIN DECK FLOOR BEAM, SPLICE REPAIR ELECTRICAL POWER FEEDER CABLE. (B-16402)
